# SDR AALA202405167975

- Difficulty date: April 23, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON SPIGOT FITTING BETWEEN PYLON RIBS 3 AND 4. REPLACED SPIGOT FITTING PER SRM 51-42-11.
